Journal of Symbolic Logic 22 (4):376-376 (1957)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2963948
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 58,805
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Graphschemata und rekursive funktionen.von Rózsa Péter - 1958 - Dialectica 12 (3‐4):373-393.
Zum Begriff der Rekursiven Reellen Zahl.Rozsa Peter - 1951 - Journal of Symbolic Logic 16 (3):216-216.
Rekursive Funktionen.Raphael M. Robinson & Rozsa Peter - 1951 - Journal of Symbolic Logic 16 (4):280.

Analytics

Added to PP index
2013-11-22

Total views
2 ( #1,382,284 of 2,425,814 )

Recent downloads (6 months)
2 ( #350,836 of 2,425,814 )

How can I increase my downloads?

Downloads

Sorry, there are not enough data points to plot this chart.

My notes